# SDR ASAA1149225

- Difficulty date: February 13, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part serial: 5298
- Condition: Dented
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645268
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER LOWER SURFACE HAS A CLUSTER OF DENTS THAT EXCEED THE ALLOWABLE DAMAGE LIMITS 4 IN X 8 IN AREA AT AFT INBOARD CORNER.  REPAIRED SPOILER IAW B737 400 SRM 51 70 10 REPAIR 2.
